# SDR ASOA2013011502791

- Difficulty date: December 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 31,233 hours, 27,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT FWD OF SERVICE DOOR FROM FS 319.70 TO FS 310.00 AND AFT OF DOOR FROM FS 349.00 TO 364.00.  REPAIRED IAW SRM 51-42-06, SRM 53-00-00 AND IAW REO 601R-53-21-2385.
